Kids Channel
Topics
Medications
Quicklinks
Related Channels

Tessalon Overdose

Treatment Options

With this type of overdose, vomiting should not be induced. If the Tessalon overdose was recent, a healthcare provider may "pump the stomach" and give activated charcoal to help absorb the medication.
 
Treatment will also involve supportive care, which involves carefully monitoring for any possible problems and treating any problems that arise. For instance, a medication may be used to control any seizures that occur.
 
If you believe that you or someone else may have taken too much Tessalon, it is important that you seek medical attention right away.
 
6 Quick Tips for Getting Kids to Take Medicine

Tessalon Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.